... days.. Feels like flu skin hurts, back of eyes guts hurt, exc.. what to do ? Phil.
Yellow fever vaccine may cause a slight fever, headache, tiredness, and muscle aches in 2-10% of persons, starting 3-9 days after vaccination.
Have you tried taking acetaminophen? Do you have a temperature? Make sure you keep up the fluids.
If you feel as though you are not getting better or if you are getting worse see your doctor
- Yellow Fever Vaccine Information for Consumers
- Yellow Fever Vaccine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yellow Fever Vaccine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2011 • 1 answer
Posted 18 May 2011 • 1 answer
Yellow Fever Vaccine - Anybody know of Yellow Fever vaccinations and reactions to medicines and CRPS
Posted 22 Jul 2012 • 2 answers
Posted 2 Jun 2015 • 1 answer
Posted 27 Sep 2016 • 0 answers